Folgen
Xiao-Chuan Liu
Xiao-Chuan Liu
IM-UFAL
Bestätigte E-Mail-Adresse bei im.ufal.br
Titel
Zitiert von
Zitiert von
Jahr
Livšic theorem for diffeomorphism cocycles
A Avila, A Kocsard, XC Liu
Geometric and Functional Analysis 28, 943-964, 2018
162018
Uniform convergence rate for Birkhoff means of certain uniquely ergodic toral maps
S Klein, XC Liu, A Melo
Ergodic Theory and Dynamical Systems 41 (11), 3363-3388, 2021
82021
Prime ends dynamics in parametrised families of rotational attractors
JP Boroński, J Činč, XC Liu
Journal of the London Mathematical Society 102 (2), 557-579, 2020
62020
Minimal non-invertible maps on the pseudo-circle
JP Boroński, J Kennedy, XC Liu, P Oprocha
Journal of Dynamics and Differential Equations 33, 1897-1916, 2021
52021
Lyapunov exponents approximation, symplectic cocycle deformation and a large deviation theorem
XC Liu
PhD thesis, IMPA, 2016
32016
On flushed partitions and concave compositions
XC Liu
European Journal of Combinatorics 33 (4), 663-678, 2012
32012
On the Turán Number of Generalized Theta Graphs
XC Liu, X Yang
SIAM Journal on Discrete Mathematics 37 (2), 1237-1251, 2023
22023
On stable and unstable behaviour of certain rotation segments
S Addas-Zanata, XC Liu
Nonlinearity 35 (11), 5813, 2022
22022
On the Tur\'an Number of Generalized Theta Graphs
XC Liu, X Yang
arXiv preprint arXiv:2103.10200, 2021
12021
On non-contractible periodic orbits and bounded deviations
XC Liu, FA Tal
Nonlinearity 37 (7), 075007, 2024
2024
More on Rainbow Cliques in Edge-Colored Graphs
XC Liu, D Peng, X Yang
arXiv preprint arXiv:2308.07405, 2023
2023
On Color Isomorphic Pairs in Proper Edge Colourings of Complete Graphs
XC Liu, X Yang
arXiv preprint arXiv:2201.00838, 2022
2022
Tur\'an Number of Subdivisions of Multipartite Graphs
XC Liu, D Peng, X Yang
arXiv preprint arXiv:2112.13119, 2021
2021
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–13